# SDR HEEA968438

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: AB205050403031
- Condition: Corroded
- Location: Mount Pads
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE FRETTING CORROSION UNDER MOUNT PADS WHERE NO DAMAGE IS ALLOWED.  SCRIBE MARKS AROUND MOUNT PADS.
